MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG RIVACOR 3 HF-T QP DF4 IS4 PROMRI; CRT-D

BIOTRONIK SE & CO. KG RIVACOR 3 HF-T QP DF4 IS4 PROMRI; CRT-D
Model Number 429571
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pneumothorax (2012); Vascular Dissection (3160)
Date of Event 03/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.The device is currently not available for analysis.Therefore, no conclusion can be drawn at this time.However, biotronik monitors the post-market performance of its products closely in order to identify any trends that may reveal over time a potential manufacturing or design issue.The historic performance of the product involved in the current case does not at this point reveal any such trend.Should additional relevant information become available, this investigation will be updated.
 
Event or Problem Description
Ous mdr - the patient suffered from a hemopneumothorax on the left side after crt-d implantation and a diffuse bleeding of the chest wall in the area of the clavicle was recognized.During the implantation two dissections of the coronary sinus were described due to dislodgement of the whole system two times.The patient was hospitalized.Ct scan was performed for diagnostic reasons.A thoracotomy was done and the hematoma removed.Antibiotics were given perioperative.Should additional information be received, this file will be updated.

Brand Name
RIVACOR 3 HF-T QP DF4 IS4 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key8547483
Report Number1028232-2019-01605
Device Sequence Number1744104
Product Code NIK
UDI-Device Identifier04035479156978
UDI-Public04035479156978
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number429571
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2019
Initial Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;